Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anorexia from Effexor -- NOT!, right Janice...

Posted by dj on October 26, 1999, at 0:00:05

In reply to N-E Know anything about Aorexia after Effexor??, posted by Juliette on October 25, 1999, at 18:19:33

Some of this meds. have some pretty crappy side effects but anorexia wouldn't be one of them. Many of these ADs are more likely to put weight on you than take it off, depending upon your metabolism... You may have mis-read coments that it can cause anhedonia (loss of pleasure) or anorgasmia (difficulty having orgasms)

I think Janice & some others have struggled with
trichotillomania & can comment on their experiences...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dj thread:13877